Journal of Symbolic Logic 21 (1):94-94 (1956)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/s0022481200085674
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Über Die Grundlagen der Mathematik.Zyoiti Suetuna - 1956 - Journal of Symbolic Logic 21 (1):94-95.
^|^Uuml;ber den Begriff der Totalit^|^auml;t in der Mathematik.Zyoiti Suetuna - 1956 - Annals of the Japan Association for Philosophy of Science 1 (1):33-40.
Über den Begriff der Totalität in der Mathematik.Zyoiti Suetuna - 1957 - Journal of Symbolic Logic 22 (4):352-353.
Review: Zyoiti Suetuna, On the Notion of Totality. [REVIEW]S. Kuroda - 1956 - Journal of Symbolic Logic 21 (1):95-95.
Review: Zyoiti Suetuna, On Mathematical Existence. [REVIEW]M. Kondô - 1952 - Journal of Symbolic Logic 17 (1):63-63.
Review: Zyoiti Suetuna, Foundations of Mathematics. [REVIEW]Takeo Sugihara - 1956 - Journal of Symbolic Logic 21 (4):378-378.


Added to PP index

Total views
12 ( #730,051 of 2,349,559 )

Recent downloads (6 months)
8 ( #83,891 of 2,349,559 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes